Kodai Mathematical Journal

A characterization of the cosine function by the value distribution

Mitsuru Ozawa

Full-text: Open access

Article information

Source
Kodai Math. J., Volume 1, Number 2 (1978), 213-218.

Dates
First available in Project Euclid: 23 January 2006

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1138035541

Digital Object Identifier
doi:10.2996/kmj/1138035541

Mathematical Reviews number (MathSciNet)
MR0508739

Zentralblatt MATH identifier
0403.30029

Subjects
Primary: 30D15: Special classes of entire functions and growth estimates

Citation

Ozawa, Mitsuru. A characterization of the cosine function by the value distribution. Kodai Math. J. 1 (1978), no. 2, 213--218. doi:10.2996/kmj/1138035541. https://projecteuclid.org/euclid.kmj/1138035541


Export citation

References

  • [1] BAKER I. N., Entire functions with linearly distributed values, Math. Zeits., 86 (1964), 263-267.
  • [2] EDREI A., Meromorphic functions with three radially distributed values, Trans. Amer. Math. Soc, 78 (1955), 276-293.
  • [3] KOBAYASHI T., On a characteristic property of the exponential function. Kdai Math. Sem. Rep. 29 (1977), 130-156.
  • [4] NOSHIRO K., Cluster sets, Springer, Berlin (1960).